# SDR SWAA2021122748508

- Difficulty date: November 29, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 727C, LBL 7, WL 152 ATTACH ANGLE.   EVALUATED CORROSION DAMAGE ON ATTACH ANGLE, FOUND TO BE OUT OF LIMITS IAW SRM 51-10-02-02-0G-0.  REMOVED ATTACH ANGLE IAW SRM 51-40-02.   FABRICATED, LOCATED, AND DRILLED A NEW ATTACH ANGLE IAW SRM 51-40-05, AND AND APPLIED CHEMICAL CONVERSION COATING IAW SRM 51-20-01 AND DWG 146A1320 REV A.   PRIMED ANGLE IAW SOPM 20-41-02, AND DWG 146A1320 REV A.    INSTALLED ATTACH ANGLE IAW SRM 51-40-02-0G-0, AND DWG 146A7810 REV A.
